# SDR SWAA2021120950511

- Difficulty date: December 5, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 18,036 hours, 8,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT SIGN COVER MISSING. ; / [01] INSTALLED MISSING EMERGENCY EXIT LIGHT LENS COVER AT AFT SERVICE DOOR. REF AMM 33-51-01.
